Open Access
Translator Disclaimer
February 2006 Table of contents, Bernoulli Journal, vol. 12, no. 1 (2006)
Bernoulli 12(1): (February 2006).


Table of contents, Bernoulli Journal, vol. 12, no. 1 (2006)

Some classes of multivariate infinitely divisible distributions admitting stochastic integral representations; Authors: Ole E. Barndorff-Nielsen, Makoto Maejima, Ken-Iti Sato

On sampling distributions for coalescent processes with simultaneous multiple collisions; Authors: M. Möhle

The shape of a sequence of dual random triangles; Authors: John Gates

Large deviations of the kernel density estimator in L1(Rd) for reversible Markov processes; Authors: Liangzhen Lei

Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter H>½; Authors: Marco Ferrante, Carles Rovira

The reversible nearest particle system on a finite interval; Authors: Dayue Chen, Juxin Liu, Fuxi Zhang

Brownian motion in self-similar domains; Authors: Dante Deblassie, Robert Smits

On Kesten's counterexample to the Cramér-Wold device for regular variation; Authors: Henrik Hult, Filip Lindskog

A continuous Gaussian approximation to a nonparametric regression in two dimensions; Authors: Andrew V. Carter

Multivariate prediction; Authors: José Manuel Corcuera, Federica Giummolè

Which multivariate gamma distributions are infinitely divisible?; Authors: Philippe Bernardoff

Central limit theorem and convergence to stable laws in Mallows distance; Authors: Oliver Johnson, Richard Samworth


Download Citation

"Table of contents, Bernoulli Journal, vol. 12, no. 1 (2006)." Bernoulli 12 (1) February 2006.


Published: February 2006
First available in Project Euclid: 28 February 2006

Rights: Copyright © 2006 Bernoulli Society for Mathematical Statistics and Probability


Vol.12 • No. 1 • February 2006
Back to Top